# SDR REXA200900051

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 19,877 hours, 17,451 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 1546B
- Condition: Bypassing
- Location: Zone 700
- Part time: 11,784 hours, 9,876 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON APPROACH.  THE MLG PRIORITY VALVE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE ON 5/13/2009.
